- 11-17-2008, 07:58 PM
sorry if this has been covered before, kinda in a rush. I take multi v's every day and every time i take it the next piss i take is neon yellow which leads me to believe im pissing most of it out. it got me wondering if im pissing out most of my Spawn also... I take both with a meal. is their anything that will help absorb more of my Epi/"tren" and multi's?
- 11-17-2008, 08:00 PM
I think its a B vitamin that is actually making the color change.
"Something that can really change the color of urine is the vitamin B2 (riboflavin). If you swallow a vitamin B2 supplement, and the amount is more than your body needs, the vitamin is excreted in the urine. The urine will be a VERY bright, almost fluorescent, yellow."
Color of Urine
11-17-2008, 08:11 PM
11-17-2008, 08:20 PM
Similar Forum Threads
- By Jag in forum Weight LossReplies: 5Last Post: 01-02-2004, 12:08 AM
- By nozzi in forum AnabolicsReplies: 1Last Post: 10-29-2003, 01:52 PM
- By decypheredbeats in forum AnabolicsReplies: 12Last Post: 10-11-2003, 11:30 PM
- By BigVrunga in forum AnabolicsReplies: 23Last Post: 03-28-2003, 10:27 AM
- By Jorta in forum AnabolicsReplies: 6Last Post: 11-21-2002, 03:51 PM